# SDR UALA2009102303320

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 32,184 hours, 3,968 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 11217
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O AUDIO WILL NOT RECEIVE, TRANSMITS OKAY.  REPLACED R VHF TRANSCEIVER AND R RADIO TUNING PANEL.  OPS CHECK OF VHF LT AND RT SYSTEMS CHECKED GOOD.
